How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 52501
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My dad is a vegan who exercises regularly. He got a virus

Customer Question

My dad is a vegan who exercises regularly. He got a virus and the Dr. put him on levaquin. The next day he felt awful. Dizzy, weak, can't sleep. Later that night he blacked out cracked his head open, went to hospital and ended up with a pacemaker. They gave him another dose of levaquin before releasing him and he feels horrible. Do you think any of this is due to levaquin? Should he stop taking it?
Submitted: 10 months ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 10 months ago.

Absolutely it could be due to levaquin

it is known to cause heart arrhythmias

Expert:  Dr. Phil, MD replied 10 months ago.

Please don't forget a positive rating. I appreciate it :)

If you have more questions, just reply

Related Pharmacy Questions